MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT SIMPLY INTERACTIVE 3.2MMD X 11MML; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT SIMPLY INTERACTIVE 3.2MMD X 11MML; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 653211U
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trauma / clinical complication only.

Brand Name
SIMPLY INTERACTIVE 3.2MMD X 11MML
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key21530278
Report Number3001617766-2025-005837
Device Sequence Number13151556
Product Code DZE
UDI-Device Identifier10841307106821
UDI-Public(01)10841307106821(10)15018607(17)290624
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number653211U
Device Lot Number15018607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight52 KG